Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/15933
Title: The Green rings of pointed tensor categories of finite type
Authors: Huang, Hualin
Van Oystaeyen, Fred
Yang, Yuping
ZHANG, Yinhuo 
Issue Date: 2014
Source: JOURNAL OF PURE AND APPLIED ALGEBRA, 218 (2), p. 333-342
Abstract: In this paper, we compute the Clebsch–Gordan formulae and the Green rings of connected pointed tensor categories of finite type.
Notes: Huang, HL (reprint author), Shandong Univ, Sch Math, Jinan 250100, Peoples R China, hualin@sdu.edu.cn
Keywords: Green ring; pointed tensor category, Clebsch-Gordan formulae
Document URI: http://hdl.handle.net/1942/15933
Link to publication: http://dx.doi.org/10.1016/j.jpaa.2013.06.005
ISSN: 0022-4049
e-ISSN: 1873-1376
ISI #: 000327288200014
Category: A1
Type: Journal Contribution
Validations: ecoom 2014
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
The Green rings of pinted tensor categories of finite type (1).pdfpublished version393.1 kBAdobe PDFView/Open
Show full item record

WEB OF SCIENCETM
Citations

10
checked on May 22, 2022

Page view(s)

88
checked on May 20, 2022

Download(s)

198
checked on May 20, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.